MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB (CHINA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB (CHINA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0480-01C
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site telephone: (b)(6).The product has been returned to the manufacturer but is pending investigation.Once the investigation is completed a supplemental report with our findings will be submitted.Complaint record id # (b)(4).
 
Event or Problem Description
It was reported that after insertion, the intra-aortic balloon (iab) would not fully inflate.The iab was removed immediately.A new iab was inserted, but the same issue occurred.A third iab was not inserted.There was no patient harm or adverse event reported.This report is for the 2nd iab involved in this event.A separate report will be submitted for the 1st iab.
 
Additional Manufacturer Narrative
The product was returned with the membrane completely unfolded and no blood was observed.One kink was observed on the catheter tubing approximately 73.7cm from the iab tip.An underwater leak test of the balloon, catheter, y-fitting and extracorporeal tubing was performed, and no leaks were detected.The iab was placed on the cardiosave pump and the iab fully inflated.No alarm sounded from the pump.The reported event cannot be confirmed by the evaluation.The evaluation determined a kink in the catheter tubing.It is difficult to determine when or how a kink in the catheter occurs.Although we did not repeat the event in the laboratory setting, a kink in the catheter can cause inflation difficulty or an alarm.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.Reference complaint # (b)(4).

Brand Name
LINEAR 7.5FR. 40CC IAB (CHINA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
brian schaeffer
15 law drive
fairfield, NJ 07004
MDR Report Key20280600
Report Number2248146-2024-0000581
Device Sequence Number15448663
Product Code DSP
UDI-Device Identifier10607567109343
UDI-Public(01)10607567109343(10)3000354666(17)270105(11)240105
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0480-01C
Device Catalogue Number0684-00-0480-01C
Device Lot Number3000354666
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Supplement Date Received by Manufacturer10/28/2024
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age53 YR
Patient SexMale
Patient Weight64 KG